I am in Tagrisso 40 mg with food at dinner and experiencing an annoying tickle and cough due to worsened gerd symptoms. I also take pantraprazole 2x per day and Zantac 1x daily. I’m taking singular to treat resultant asthmatic bronchitis. Any similar experiences?
Sun, 06/16/2019 - 16:08
Welcome to Grace. I'm sorry you're having these problems. Below I've pasted information about managing gerd and gerd can cause that tickle and cough.
From the Mayo Clinic, "Take this medicine on an empty stomach, at least 1 hour before or 2 hours after food. If you take a stomach medicine for heartburn or ulcers (such as cimetidine, famotidine, ranitidine, Pepcid®, Tagamet®, Zantac®), take the heartburn medicine at least 10 hours before or 2 hours after you take this medicine.
If you take antacids (such as Gaviscon®, Maalox®, Mylanta®, Rolaids®), take the antacid several hours before or after you take this medicine.Do not eat grapefruit or drink grapefruit juice while you are using this medicine.
If there is a change in your tobacco smoking status, call your doctor. This could result in a change in dose."
I hope you get the cough and gerd under control.